# SDR SWIA201125457

- Difficulty date: January 12, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 18,798 hours, 15,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD NR 3 EMERGENCY LIGHT OUT.  (FLT 6541)  RELAMPED EMERGENCY LIGHT.
